MathSciNet Relay Station
MathSciNet bibliographic data
MR1827288 11G18 (11G05 11G09 11R58)
Schweizer, Andreas Involutory elliptic curves over $\Bbb F\sb q(T)$. J. Théor. Nombres Bordeaux 10 (1998), no. 1, 107–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement